Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a bruise on the abdomen while on Aspirin?

My husband had a cardiac stent placed 3 weeks ago. He was started on Plavix and he takes a baby aspirin daily. Today he noticed a rather large bruise on his right abdomen, (about his belt line). Is this normal after a stent? Is there reason to be worried?
Mon, 11 Feb 2019
Report Abuse
Pathologist and Microbiologist 's  Response
Hello,

Aspirin causes a decrease in platelet count. So, get the platelet count done, may be it is decreased and causes superficial bleeding.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr ANAMIKA GUPTA, Pathologist and Microbiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my daughter just did a 14 hour flight and she had some bruising on her arms from blood test etc s she had a suspected heart attack, she seems to...